The structure of positive definite Fourier ultra-hyperfunctions

Kunio Yoshino, Masanori Suwa

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)611-624
JournalComplex Variables and Elliptic Equations
Volume51
Publication statusPublished - 2006 Jun 1

Cite this

The structure of positive definite Fourier ultra-hyperfunctions. / Yoshino, Kunio; Suwa, Masanori.

In: Complex Variables and Elliptic Equations, Vol. 51, 01.06.2006, p. 611-624.

Research output: Contribution to journalArticle

@article{a950652ad4114c5c9f96fdcbb10a2ac9,
title = "The structure of positive definite Fourier ultra-hyperfunctions",
author = "Kunio Yoshino and Masanori Suwa",
year = "2006",
month = "6",
day = "1",
language = "English",
volume = "51",
pages = "611--624",
journal = "Complex Variables and Elliptic Equations",
issn = "1747-6933",
publisher = "Taylor and Francis Ltd.",

}

TY - JOUR

T1 - The structure of positive definite Fourier ultra-hyperfunctions

AU - Yoshino, Kunio

AU - Suwa, Masanori

PY - 2006/6/1

Y1 - 2006/6/1

M3 - Article

VL - 51

SP - 611

EP - 624

JO - Complex Variables and Elliptic Equations

JF - Complex Variables and Elliptic Equations

SN - 1747-6933

ER -